# SDR USAA2011110100004

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 43,015 hours, 17,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 457
- Condition: Faulty
- Location: Cabin
- Part time: 65,601 hours, 29,558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BATTERY PACK / POWER SUPPLY RELAY CHATTERING WITH AFT GALLEY EMERGENCY LIGHTS RAPIDLY FLASHING ON/OFF WHEN THEY SHOULD BE ON STEADY.  REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY FOR AFT GALLEY EMERGENCY LIGHTS PER AMM 33-51-38 PB401.  OPS CHECKED GOOD.
